# SDR DHL2001747536

- Difficulty date: May 8, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 651622172
- Part serial: 931
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, RT WING NR 5 SLAT L/E, INBOARD TRACK SEAL CUT OUT CRACKED.  SEEN FROM TOP OF L/E.  REMOVED RT WING NR 5 LEADING EDGE SLAT TO FOM PED 27-81-11.  NDT REG FOR CRACK DIMENSION.  CRACK DIMENSION CHECKED IAW NTM 727 51-06-00, PART 1 FROM THE EDGE 0.616" LENGTH.
